Alert archive / Oregon / Red Flag Warnings in 2009

Red Flag Warning 4, NWS Medford, OR

August 1, 20096 counties in Oregon

NWS Medford, OR issued this red flag warning at Aug 1, 2009, 2:03 PM PDT for 6 counties in Oregon. It was in force for 8 hr. 20 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 1, 2009, 2:03 PM PDT (21:03 UTC)
Expired
Aug 1, 2009, 10:07 PM PDT
In force
8 hr
Issued by
NWS Medford, OR

Counties Douglas County, OR, Harney County, OR, Jackson County, OR, Klamath County, OR, Lake County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 138 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:50 PM PDTHAIL 1Crater Lake, OR
Aug 1, 5:55 PM PDTHAIL 0.883 Ene Eagle Point, ORNICKEL-SIZED HAIL WAS FOLLOWED BY HEAVY RAIN.
Aug 1, 6:15 PM PDTTSTM WND DMG2 N Chiloquin, ORHEAVY RAIN, NO HAIL. 2 18 INCH DIAMETER PINE TREES AND 2 LARGE ASPENS BLOWN OVER BY HEAVY WINDS.
Aug 1, 6:40 PM PDTHAIL 0.75Medford, OR
Aug 1, 6:40 PM PDTHAIL 11 E Central Point, OR
Aug 1, 6:40 PM PDTHAIL 1Medford, OR
Aug 1, 6:55 PM PDTHEAVY RAIN 1.253 S Shady Cove, ORRAIN BEGAN FALLING AT 1855 PDT AND WAS ACCOMPANIED BY FREQUENT LIGHTNING.
Aug 1, 7:00 PM PDTTSTM WND DMGUnion Creek, ORSMALL TREE WAS BLOWN OVER AND INITIALLY BLOCKING ROADWAY. FREQUENT LIGHTNING STRIKES WITH HEAVY RAINFALL ALSO OBSERVED. POWER WAS OUT TO THE TOWN.
Aug 1, 7:00 PM PDTHAIL 13 Ene Eagle Point, OR
Aug 1, 7:00 PM PDTHAIL 1.75Eagle Point, OR
Aug 1, 7:12 PM PDTHAIL 12 W White City, OR
Aug 1, 7:30 PM PDTTSTM WND DMGUnion Creek, ORRAIN AND NICKEL SIZE HAIL. MANY TREES BLOWN DOWN RANGING FROM SMALL TO 2-3 FEET DIAMETER TREES.
Aug 1, 7:30 PM PDTHAIL 1.255 Nnw Eagle Point, ORSPOTTER SAID SHE HEARD ABOUT GOLF BALL SIZE HAIL BUT AT HER HOUSE IT WAS BIGGER THAN A QUARTER.
Aug 1, 7:40 PM PDTHAIL 115 E Butte Falls, ORFIRE CREW 4 MILES NORTH OF FOURMILE LAKE WAS OUT IN 3-4 INCHES OF HEAVY RAIN AND REPORTED QUARTER SIZE HAIL BUT VERY LITTLE WIND.
Aug 1, 8:19 PM PDTHAIL 11 N Ashland, ORMOST ARE NICKEL SIZE, SOME ARE QUARTER SIZE. REPORTED BY NWS FORECASTER.
Aug 1, 8:19 PM PDTHAIL 11 N Ashland, ORMOST WERE NICKEL SIZED, SOME WERE QUARTER SIZED. THE LARGER ONES MEASURED 1 1/8 INCHES IN DIAMETER. REPORTED BY AN NWS EMPLOYEE.
Aug 1, 8:30 PM PDTHAIL 1Ruch, ORRUCH COUNTRY STORE AND MAGNOLIA GRILL IN RUCH BOTH HAD QUARTER SIZE HAIL, STRONG WINDS, AND HEAVY RAIN.
Aug 1, 8:34 PM PDTHAIL 1.54 Sse Applegate, OR1 1/2 INCH HAIL WITH 50-60 MPH WINDS AND 8 TENTHS OF AN INCH OF RAIN. CROP DAMAGE AND TREE DAMAGE FROM THE WIND AND HAIL.
Aug 1, 8:45 PM PDTHAIL 0.751 Sse Ruch, ORHAIL RANGED FROM MARBLE TO PENNY SIZED AND FELL UNTIL 2100 PDT. ALSO ACCOMPANIED BY HEAVY RAIN AND WIND. 0.40 INCHES OF RAIN FELL IN 30 MINUTES.
Aug 1, 8:50 PM PDTHAIL 1.755 Ne Ashland, ORGOLF BALL SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2009-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2009-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
934 J/kg
Mixed-layer CIN
-499 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WWUS86 KMFR 012103
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
203 PM PDT SAT AUG 1 2009

ORZ624-625-020600-
/O.NEW.KMFR.FW.W.0004.090801T2103Z-090802T0600Z/
/O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
203 PM PDT SAT AUG 1 2009

...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR
ABUNDANT LIGHTNING AND DRY FUELS... 
...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
FIRE WEATHER WATCH IS NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH SUNDAY EVENING. 

ISOLATED THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO INCREASE IN
COVERAGE LATE THIS AFTERNOON THROUGH THIS EVENING AS AN AREA OF
ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED
TO RESULT IN SCATTERED THUNDERSTORMS THROUGH THIS EVENING.

THERE WILL CONTINUE TO BE A THREAT OF THUNDERSTORMS LATE TONIGHT
THROUGH SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ616-617-620>623-020600-
/O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
UMPQUA BASIN-UMPQUA NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
203 PM PDT SAT AUG 1 2009

...FIRE WEATHER WATCH NOW IN EFFECT FROM 5 PM PDT THIS AFTERNOON
THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 5 PM PDT THIS
AFTERNOON THROUGH SUNDAY EVENING. 

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE TO SCATTERED BETWEEN THIS EVENING AND OVERNIGHT
AS AN AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST.
THIS IS EXPECTED TO PUSH THUNDERSTORMS INTO THE CASCADE MOUNTAINS
AND SISKIYOUS...PROPAGATING WESTWARD INTO THE WEST SIDE VALLEYS
TONIGHT THROUGH SUNDAY MORNING.

THERE WILL AGAIN BE A THREAT OF THUNDERSTORMS ON SUNDAY AFTERNOON
AND EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BTL
2 follow-up statements
101 
WWUS86 KMFR 020031
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
531 PM PDT SAT AUG 1 2009

ORZ617-622-623-020845-
/O.EXB.KMFR.FW.W.0004.000000T0000Z-090802T0800Z/
/O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
UMPQUA NATIONAL FOREST-EASTERN ROGUE VALLEY-
SOUTHERN OREGON CASCADES-
531 PM PDT SAT AUG 1 2009

...RED FLAG WARNING IN EFFECT UNTIL 1 AM PDT SUNDAY FOR
   ABUNDANT LIGHTNING AND DRY FUELS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH
   SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 1 AM PDT SUNDAY FOR
ABUNDANT LIGHTNING AND DRY FUELS. THE FIRE WEATHER WATCH IS NOW
IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING. THIS
INCLUDES THE UMPQUA NATIONAL FOREST THE EAST HALF OF THE ROUGE
VALLEY AND THE SOUTHERN OREGON CASCADES.

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE TO SCATTERED
BETWEEN THIS EVENING AND OVERNIGHT AS AN AREA OF ENHANCED
INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO PUSH
THUNDERSTORMS INTO THE CASCADE MOUNTAINS AND SISKIYOUS...PROPAGATING
WESTWARD INTO THE WEST SIDE VALLEYS TONIGHT THROUGH SUNDAY
MORNING.

THERE WILL AGAIN BE A THREAT OF THUNDERSTORMS ON SUNDAY AFTERNOON
AND EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ624-625-020845-
/O.EXT.KMFR.FW.W.0004.000000T0000Z-090802T0800Z/
/O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
531 PM PDT SAT AUG 1 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 1 AM PDT SUNDAY FOR
   ABUNDANT LIGHTNING AND DRY FUELS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH
   SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 AM PDT SUNDAY FOR
ABUNDANT LIGHTNING AND DRY FUELS. THE FIRE WEATHER WATCH IS NOW
IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING. THIS 
INCLUDES THE FREMONT-WINEMA NATIONAL FOREST THE KLAMATH BASIN 
AND THE SOUTH CENTRAL OREGON DESERT.

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE LATE THIS
AFTERNOON THROUGH THIS EVENING AS AN AREA OF ENHANCED INSTABILITY
ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO RESULT IN
SCATTERED THUNDERSTORMS THROUGH THIS EVENING.

THERE WILL CONTINUE TO BE A THREAT OF THUNDERSTORMS LATE TONIGHT
THROUGH SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ616-620-621-020845-
/O.CON.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
UMPQUA BASIN-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-
531 PM PDT SAT AUG 1 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING
   FOR ABUNDANT LIGHTNING AND DRY FUELS...

A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING
FOR ABUNDANT LIGHTNING AND DRY FUELS. THIS INCLUDES THE UMPQUA
BASIN THE WESTERN ROUGE BASIN INCLUDING THE ILLINOIS BASIN AND
THE SISKIYOU MOUNTAINS.

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING. THESE THUNDERSTORMS COULD INCREASE
IN COVERAGE TO SCATTERED BETWEEN THIS EVENING AND OVERNIGHT AS AN
AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS
EXPECTED TO PUSH THUNDERSTORMS INTO THE WEST SIDE VALLEYS TONIGHT
THROUGH SUNDAY MORNING.

THERE WILL AGAIN BE A THREAT OF THUNDERSTORMS ON SUNDAY AFTERNOON
AND EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
081 
WWUS86 KMFR 020507
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1007 PM PDT SAT AUG 1 2009

ORZ617-622>625-021315-
/O.CAN.KMFR.FW.W.0004.000000T0000Z-090802T0800Z/
/O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
UMPQUA NATIONAL FOREST-EASTERN ROGUE VALLEY-
SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT-
WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
1007 PM PDT SAT AUG 1 2009

...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH
   SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. 

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 AM
PDT SUNDAY THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY
FUELS. THIS INCLUDES THE UMPQUA NATIONAL FOREST-EASTERN ROGUE
VALLEY- SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT-
WINEMA NATIONAL FOREST-SOUTH CENTRAL OREGON DESERT INCLUDING THE
BLM LAND IN EASTERN LAKE COUNTY.

THUNDERSTORMS MAY REDEVELOP LATE TONIGHT AS A DISTURBANCE MOVES
UP FROM THE SOUTH. DURING THE DAY THE LOW PRESSURE SYSTEM OFF THE
COAST WILL COMBINE WITH DAYTIME HEATING TO SPREAD THUNDERSTORMS 
ACROSS THE AREA. THIS IS EXPECTED TO RESULT IN SCATTERED
THUNDERSTORMS THROUGH SUNDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ORZ616-620-621-021315-
/O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/
UMPQUA BASIN-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-
1007 PM PDT SAT AUG 1 2009

...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH
   SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 AM PDT SUNDAY
THROUGH SUNDAY EVENING. THIS INCLUDES THE UMPQUA BASIN-WESTERN
ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-AND THE SISKIYOU MOUNTAINS

THUNDERSTORMS MAY REDEVELOP LATE TONIGHT AS A DISTURBANCE MOVES
UP FROM THE SOUTH. DURING THE DAY THE LOW PRESSURE SYSTEM OFF THE
COAST WILL COMBINE WITH DAYTIME HEATING TO SPREAD THUNDERSTORMS 
ACROSS THE AREA. THIS IS EXPECTED TO RESULT IN SCATTERED
THUNDERSTORMS THROUGH SUNDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 1, 2:00 PM PDT, 3 minutes earlier.

Area forecast discussion, Aug 1, 2:00 PM PDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT SAT AUG 1 2009

.SHORT TERM...THE UPPER CLOSED LOW IS LOCATED ALONG 130W...WEST OF
SAN FRANCISCO THIS AFTERNOON. BOTH THE GFS AND ECMWF ARE IN VERY
GOOD AGREEMENT WITH THE POSITION AND MOVEMENT OF THE LOW THROUGH
TUESDAY. BOTH MODELS SHOW THE LOW ONLY MOVING AROUND 150 MILES TO
THE NORTH THROUGH TUESDAY AFTERNOON.

THE LATEST RADAR LOOP SHOWS ISOLATED CELLS BEGINNING TO DEVELOP OVER
MODOC AND LAKE COUNTIES EARLY THIS AFTERNOON. DUE TO THE LACK OF ANY
WELL DEFINED SHORT WAVE MOVING THROUGH THE AREA LATE THIS AFTERNOON
AND EVENING...WILL RELY ON SATELLITE FOR WHERE THE BEST AXIS OF
MOISTURE WILL BE LOCATED. RIGHT NOW IT APPEARS THE MAIN AREA OF
MOISTURE WILL STRETCH FROM NORTHEAST CALIFORNIA THEN NORTHWEST TO
THE CASCADES. EXPECT ACTIVITY TO SPREAD OVER TO THE CASCADES THROUGH
THIS EVENING. NOT LOOKING FOR MUCH CHANGE SUNDAY SO ONCE AGAIN THERE
WILL BE A THREAT OF THUNDERSTORMS ACROSS A GOOD PORTION OF THE
FORECAST REGION. BY MONDAY THE CLOSED LOW IS FORECAST TO BE SLIGHTLY
FURTHER NORTH SO SEE NO REASON NOT TO HAVE THUNDERSTORMS IN THE
FORECAST OVER MUCH OF THE REGION.

.LONG TERM...THE THREAT OF SHOWERS AND THUNDERSTORMS AT TIMES WILL
CONTINUE OVER MUCH OF THE REGION FOR AT LEAST THE FIRST HALF OF THE
EXTENDED AS WE CONTEND WITH THE SLOW MOVEMENT OF THE CLOSED LOW. THE
GFS AND ECMWF FORECAST THE LOW TO BE JUST INSIDE 130W AND TO THE
NORTHWEST OF SAN FRANCISCO WEDNESDAY MORNING. AFTER WEDNESDAY THE
MODELS DIFFER ON THE MOVEMENT OF THE LOW. THE GFS IS SLOWER THAN THE
ECMWF MOVING THE LOW INLAND LATE THURSDAY. BOTH MODELS HAVE THE LOW
INLAND FRIDAY AND SATURDAY.

&&

.AVIATION...WIDESPREAD IFR CONDITIONS ALONG THE COAST OVERNIGHT AND
SUNDAY MORNING. AREAS OF IMPROVEMENT SUNDAY AFTERNOON.
INLAND...ISOLATED TO SCATTERED THUNDERSTORMS FROM THE CASCADES
EASTWARD THROUGH THIS EVENING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH THROUGH SUNDAY EVENING FOR LIGHTNING IN
ORZ616-ORZ617-ORZ620-ORZ621-ORZ622-ORZ623-ORZ624-ORZ625.
RED FLAG WARNING FOR LIGHTNING THROUGH THIS EVENING IN ORZ624-ORZ625.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

RH/BL/DG

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 3:53 PM PDTSpecial Weather StatementMFRKlamath37 min

Nearby

Red Flag Warnings in Oregon, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.